MAUDE Adverse Event Report: ABBOTT MEDICAL QUATTRODE LEAD WIDE SPACED, 30 CM; SCS LEAD

ABBOTT MEDICAL QUATTRODE LEAD WIDE SPACED, 30 CM; SCS LEAD
Model Number 3163
Medical Device Problem Code Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 08/16/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Related manufacturer report number: 1627487-2023-04229.It was reported that the patient experienced ineffective stimulation with their peripheral scs system.As a result, surgical intervention may be undertaken at a later date to address the issue.It is unknown which lead is liable.
 
Additional Manufacturer Narrative
Date of event is estimated.Information requested, but not yet received.The allegation is against 1 of 4 leads; however, it is unknown which lead, therefore, all potential components are being listed.Additional components potentially involved in the event include: common device name: quattrode® lead wide spaced, 30 cm, model: 3163, udi: (b)(4), serial: n/a, batch:4340904.Common device name: quattrode® lead wide spaced, 30 cm, model: 3163, udi: (b)(4), serial: n/a, batch:4340904.Common device name: quattrode® lead wide spaced, 30 cm, model: 3163, udi: (b)(4), serial: n/a, batch:4340904.
 
Event or Problem Description
Additional information indicates that surgical intervention was undertaken on (b)(6) 2023 wherein the peripheral leads were explanted to address the issue.
 
Additional Manufacturer Narrative
A patient had their system explanted due to ineffective stimulation was reported to abbott.The results of the investigation are inconclusive since the devices were not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.

Brand Name
QUATTRODE LEAD WIDE SPACED, 30 CM
Common Device Name
SCS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key17689326
Report Number1627487-2023-04228
Device Sequence Number6045105
Product Code LGW
UDI-Device Identifier05414734401654
UDI-Public05414734401654
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/28/2015
Device Model Number3163
Device Lot Number4340904
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2023
Supplement Date Received by Manufacturer11/30/2023
Initial Report FDA Received Date09/06/2023
Supplement Report FDA Received Date12/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/12/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS EXTENSION (2).; SCS IPG.; SCS LEAD (3).
Outcome Attributed to Adverse Event Other;
Patient Age49 YR
Patient SexFemale
Patient Weight59 KG